| Model Number |
610-2221010-01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device was unable to pace.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the device logs.However, the device was put through extensive testing including full functional testing without duplicating the report.No accessories were returned as part of this investigation.The multifunction receptacle was replaced and the customer was sent a new multifunction cable as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.